# SDR 2004UALA00131

- Difficulty date: February 14, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 48,087 hours, 7,835 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT ABORTED TAKEOFF AT 100 KTS DUE TO AUTOTHROTTLE INDICATION.  RETURNED TO BLOCKS.  THRUST MANAGEMENT COMPUTER WAS REMOVED AS A PRECAUTION.  UNIT CHECKED OK IN THE SHOP.  MCDP FAULT DATA DID NOT RECORD ANY TMC-RELATED FAULTS DURING THE EVENT.  REASON FOR THE ANOMALOUS AUTO-THROTTLE INDICATION IS UNKNOWN.
